# SDR DL764002457

- Difficulty date: December 14, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 379 hours, 349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T322118
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 566-610 / STRG. 35L-37R : CUTOUT REPAIR.   THE FUSELAGE SKIN WAS BADLY DAMAGED BETWEEN FS 566 & 610 ANDBETWEEN STRINGERS 35L & 37R DUE TO AN IMPACT WITH GROUND EQUIPMENT.  THE ENTIRE SECTION OF SKIN IN THE DAMAGED AREA  WAS CUTOUT TO REMOVED THE DAMAGE.  THE CUTOUT WAS REPAIRED  WITH AND EXTERNAL ALUMINUM DOUBLER AND TRIPLER PER ER/A     379445-14, REV. A.
